# SDR SWAA2024020637823

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 RBL31 WL208.1 AT FWD GALLEY AREA 2023-784334<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BETWEEN STA312 TO STA328 RBL31 WL208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A5400 SHEET 39; REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BETWEEN STA312 TO STA328 RBL31 WL208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A5400 SHEET 39; REV-. SEE INDIVIDUAL SIGN OFF BELOW
